# SDR AALA20070489

- Difficulty date: March 13, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND NORMALLY.  RECYCLED THREE TIMES WITH NO HELP.  MANUALLY EXTENDED GEAR.  LANDED ORD WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR BUNGEE ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
